# SDR 2010FA0000929

- Difficulty date: September 1, 2010
- Submitted: September 1, 2010
- Operation: General aviation
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 1546
- Aircraft time: 29,203 hours, 11,146 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367321000000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON AFT CARGO COMPARTMENT FLOOR PANEL 161DF.  PANEL IS LISTED AS PRIMARY STRUCTURE AND NO CORROSION REMOVAL LIMITS ARE AVAILABLE IN SRM.  REPAIRED PANEL IAW SRM 53-02-00 FIG 207.
